# SDR CA070405011

- Difficulty date: April 3, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,371 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Part number: 05521335
- Condition: Cracked
- Location: Engine Cowl
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ORIGINAL PART WAS FOUND CRACKED AND WAS REPLACED LESS THAN 50 HOURS AGO. THE CRACKS ORIGINATE AT THE 4 O’CLOCK AND 8 O’CLOCK POSITIONS, AT THE END OF THE FLANGED SECTION OF THE SUPPORT. SUBMITTER SUSPECTS THAT THE PULSATING AIRFLOW FROM THE PROPELLER, WHICH IS IMMEDIATELY IN FRONT OF THIS ASSEMBLY, IS RESPONSIBLE FOR THE FATIGUE CRACKING.
